# SDR UHLA2012040500114

- Difficulty date: April 5, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 17,994 hours, 10,487 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Binding
- Location: R2 Door Vent
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 SERVICE DOOR VENT FLAP HANDLE STICKING WHEN DISARMING.  LUBRICATED R2 DOOR VENT FLAP HANDLE, OPS CHECKED GOOD.
